# SDR ASOA201200486

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 17,520 hours, 12,035 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT NR 1 INOPERATIVE.  FOUND NR 1 EMERGENCY CEILING LIGHT ELECTRICAL CONNECTER DISCONNECTED ON THE CEILING PANEL.  RECONNECTED CABIN CEILING EMERGENCY CONNECTOR ON THE CEILING PANEL IAW AMM 25-26-05. OPS CHECKED GOOD.
